# SDR AALA202411260490

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 42,167 hours, 17,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CRACKED EXIT SIGN ON AFT SERVICE DOOR. INSTALLED MISSING AFT SERVICE DOOR EXIT SIGN LIGHT ASSEMBLY. PER AMM 33-51-01.
